# SDR CA970702001

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316252M
- Propeller: Hartzl HCB3TN5
- System (JASC): 2610 · Detection System
- Part: Insulator
- Condition: Missing
- Location: Bulkhead Connect
- Part time: 9,128 hours
- Stage of operation: LD
- Nature of condition: J, N
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING, THE LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED.  INVESTGATION FOUND NO FIRE, BUT REVEALED A MISSING INSULATOR INSIDE THE BULKHEAD CONNECTOR.  SUBMITTER BELIEVES IT PROBABLY FELL OUT DURING ENGINE INSTALLATION 34 HOURS EARLIER.
